Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 97, NWS Eureka, CA

October 12, 2019

NWS Eureka, CA issued this small craft advisory at Oct 12, 2019, 3:02 AM PDT. It took effect at Oct 13, 2019, 1:00 PM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2019, 3:02 AM PDT (10:02 UTC)
In effect from
Oct 13, 2019, 1:00 PM PDT
Expired
Oct 14, 2019, 9:00 PM PDT
In force
32 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

912 
WHUS76 KEKA 121002
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
302 AM PDT Sat Oct 12 2019

PZZ470-121815-
/O.NEW.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
302 AM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 11 AM PDT
MONDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from noon Sunday to 11 AM PDT
Monday. 

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...N 6 to 9 ft around 7 seconds, combined with a NW
  swell 6 to 8 ft around 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-121815-
/O.NEW.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
302 AM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 11 AM PDT
MONDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from noon Sunday to 11 AM PDT
Monday. 

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW
  swell 5 to 7 ft around 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
11 follow-up statements
055 
WHUS76 KEKA 121519
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
819 AM PDT Sat Oct 12 2019

PZZ470-122330-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
819 AM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 9 ft around 7 seconds, 
  combined with a NW swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-122330-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
819 AM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 8 ft around 7 seconds, 
  combined with a NW swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
987 
WHUS76 KEKA 122219
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
319 PM PDT Sat Oct 12 2019

PZZ470-130630-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
319 PM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 9 ft around 7 seconds, 
  combined with a NW swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-130630-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
319 PM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 8 ft around 7 seconds, 
  combined with a NW swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
638 
WHUS76 KEKA 130319
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
819 PM PDT Sat Oct 12 2019

PZZ470-131130-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
819 PM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 9 ft around 7 seconds, 
  combined with a NW swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-131130-
/O.CON.KEKA.SC.Y.0097.191013T1900Z-191014T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
819 PM PDT Sat Oct 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
11 AM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 8 ft around 7 seconds, 
  combined with a NW swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
315 
WHUS76 KEKA 131005
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
305 AM PDT Sun Oct 13 2019

PZZ470-131815-
/O.EXT.KEKA.SC.Y.0097.191013T2000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
305 AM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 PM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 9 ft around 7 seconds, 
  combined with a NW swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-131815-
/O.EXT.KEKA.SC.Y.0097.191013T2000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 PM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...Building to N 7 to 8 ft around 7 seconds, 
  combined with a NW swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
451 
WHUS76 KEKA 131535
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
835 AM PDT Sun Oct 13 2019

PZZ470-132345-
/O.CON.KEKA.SC.Y.0097.191013T2000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 AM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 PM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts up to 
  30 kt. 

* WAVES/SEAS...Building to N 6 to 9 ft around 7 seconds, 
  combined with a NW swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-132345-
/O.CON.KEKA.SC.Y.0097.191013T2000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 AM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 PM PDT MONDAY...

* WINDS...Increasing to 15 to 25 kt on Sunday, with gusts around 
  30 kt. 

* WAVES/SEAS...Building to N 7 to 8 ft around 7 seconds, 
  combined with a NW swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
566 
WHUS76 KEKA 132307
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
407 PM PDT Sun Oct 13 2019

PZZ470-140715-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
407 PM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...15 to 25 kt with gusts up to 30 kt. 

* WAVES/SEAS...N 6 to 9 ft around 7 seconds, combined with a NW 
  swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-140715-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
407 PM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...15 to 25 kt on Sunday with gusts around 30 kt. 

* WAVES/SEAS...N 7 to 8 ft around 7 seconds, combined with a NW 
  swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
349 
WHUS76 KEKA 140320
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
820 PM PDT Sun Oct 13 2019

PZZ470-141130-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
820 PM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 to 25 kt with gusts up to 30 kt.

* WAVES/SEAS...N 6 to 9 ft around 7 seconds, combined with a NW 
  swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-141130-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
820 PM PDT Sun Oct 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 to 25 kt with gusts around 30 kt.

* WAVES/SEAS...N 7 to 8 ft around 7 seconds, combined with a NW 
  swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
963 
WHUS76 KEKA 140956
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
256 AM PDT Mon Oct 14 2019

PZZ470-141800-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 to 20 kt, with gusts up to 25 kt through this
  morning.

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-141800-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 to 20 kt, with gusts around 25 kt.

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
810 
WHUS76 KEKA 141520
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
820 AM PDT Mon Oct 14 2019

PZZ470-142200-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
820 AM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 to 20 kt, with gusts up to 25 kt through this 
  morning. 

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-142200-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-191014T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
820 AM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 to 20 kt, with gusts around 25 kt.

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
845 
WHUS76 KEKA 142059
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
159 PM PDT Mon Oct 14 2019

PZZ470-150400-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-191015T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
159 PM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 to 20 kt, with gusts up to 25 kt through this 
  morning. 

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 6 to 8 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-150400-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-191015T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
159 PM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 to 20 kt, with gusts around 25 kt.

* WAVES/SEAS...N 6 to 8 ft around 7 seconds, combined with a NW 
  swell 5 to 7 ft around 11 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
797 
WHUS76 KEKA 150342
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
842 PM PDT Mon Oct 14 2019

PZZ470-150445-
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-191015T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
842 PM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Northerly winds and short-period seas will continue to diminish
tonight. 

$$

PZZ475-150445-
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-191015T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 PM PDT Mon Oct 14 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Northerly winds and short-period seas will continue to diminish
tonight. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 2:50 PM PDT, 12 hours 12 minutes earlier.

Area forecast discussion, Oct 11, 2:50 PM PDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
250 PM PDT Fri Oct 11 2019

.SYNOPSIS...Mild and dry conditions are expected to continue
through Tuesday, with some increasing cloud cover over the
weekend. Rain probabilities are increasing between the middle and
end of next week. Cool overnight lows can be expected into early
next week.

&&

.DISCUSSION...High pressure and offshore flow continues to bring
clear skies and dry conditions to the area this afternoon. RH is
still in the teens or single digits across the interior this
afternoon. Recoveries are expected to be poor on the ridges
tonight, although there may be some improvement over this morning.
The interior valleys will see near freezing to freezing
temperatures once again tonight so have added frost advisories and
freezing warnings to the area. The coastal areas are expected to
stay in the upper 30s to low 40s. There is some stratus off the
coast and it may make it onshore in a few areas towards morning.
This is not expected to be very widespread.

Saturday a weak frontal boundary is expected to move across the
area bringing some mid and high level clouds. No rain is expected,
although a few sprinkles are possible in Humboldt and Del Norte
counties. This will bring onshore flow and more moisture. These
clouds should help keep temperatures slightly warmer Sunday
morning. Mainly clear skies and dry conditions are expected Sunday
and Monday. Sunday night and Monday night will likely be another
chilly night with frost and freeze conditions likely again. Tuesday
is expected to remain dry, but increasing clouds are likely
through the day as the next system approaches the area. MKK

While deterministic model runs continue to fluctuate regarding the
arrival time and strength of a series of cold fronts between
Wednesday and Friday, ensemble forecasts continue to exhibit a
high degree of confidence that rain can be expected during this
time frame. Precipitation percentages that are currently in the
forecast for any given day remain lower than the overall
probability of rain over the entire 3 day period, which is
primarily due to the aforementioned uncertainty regarding the
arrival time of the front. In any case, rain is likely for
northern areas like Del Norte and Humboldt, and possible across
other areas farther inland and to the south. /BRC

&&

.AVIATION...Very dry mid and low levels of the atmosphere continue
across the region.  Widespread VFR conditions are expected to
continue for the next TAF cycle however a gradual transition to a
more onshore component in the wind field will allow a little more
moisture will slowly move into the coastal areas.  Thus there is a
slight chance the coastal areas could see a brief return of ground
fog or localized stratus during the late night early morning hours.
All interior sites will remain VFR.

&&

.MARINE...Mostly light winds are forecast to persist through late
Saturday, with moderate northerlies expected to develop early on
Sunday. These elevated winds will persist through Monday evening and
may reach small sca criteria. Winds are expected to switch to
southerly ahead of a cold front on Tuesday. Southerlies are forecast
to stick around through Wednesday night and then become to west to
northwest behind the front. Northerlies are forecast to return on
Friday. Otherwise, a northwest swell will begin to move through the
waters Sunday afternoon.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Freeze Warning from 1 AM to 10 AM PDT Saturday for CAZ107-108-
     110-111.

     Frost Advisory from 1 AM to 10 AM PDT Saturday for CAZ104>106-
     112-113.

NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Oct 11, 1:56 PM PDT, 13 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
156 PM PDT Fri Oct 11 2019

CAZ101>103-109-122100-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Mendocino Coast-
156 PM PDT Fri Oct 11 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A few of the coldest spots could see frost again tonight, although
it is expected to very localized.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104>106-112-113-122100-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
156 PM PDT Fri Oct 11 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM PDT SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect for the valleys tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Frost Advisory is currently in effect for Saturday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-110-111-122100-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
156 PM PDT Fri Oct 11 2019

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM PDT SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Freeze Warning is currently in effect through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Freeze Warning is currently in effect for Saturday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 2:37 PM PDTFrost AdvisoryEKAHumboldt, Mendocino, Trinity18 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.